Back here again feeling awful and frightened!!!!!! Dropped my Levo again about a week ago, which is the third time now since October due to going over active. Start to feel better after a couple of days and then bang, all the anxiety symptoms are back, it just keeps happening over and over again. On last visit to Doc two weeks ago he gave me some 210mg Ferrous Fumarate (elemental 69mg) to top up my Ferritin.
October 2015 test 56 (15-350) - no supplement
December 2nd test 56.1 (20-150) - no supplement
Jan 22nd test 61.7 (20-150) - started supplement
I started the supplement on the 22nd and have had a total of only 10 out of the pack of 28. (had last one on Friday). Apart from the anxiety and palps I have nausea and my tummy is a little tender to the touch. They haven't made me constipated, just a little loose.
I go for a no. 2 daily and this morning my stools were soft and black even though I took my last supplement on Friday. Am sitting here like a frightened rabbit again because, like we do, I have sat on Google reading up on possible overdose symptoms and I have just made myself feel worse. I am just looking for answers as to why the anxiety has come back
Has my Doc given me too high a dose? Have I taken too much and suffering the consequences? How long does it take for your stools to go back to normal colouring after stopping taking the supplement?
Am I being totally paranoid again?
When I took my B12 1000mcg supplement some time ago my levels shot to over range within only 2 weeks of taking it so I am wondering if my body is good at absorbing and I have now overloaded myself with iron